Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grn93

Please Helpp :( Accutane

Recommended Posts

Day 90/40 mg per day of accutane. On my right cheek is formed red spot (a few hours it began to be filled with a viscous liquid. Know this is a side effect? Just a red spot which is filled with fluid. Anyone had any such problem?

Help please, I'm depressed: (: (: (post-163100-0-50658300-1334820612_thumb.post-163100-0-77605900-1334820627_thumb.post-163100-0-43813800-1334820670_thumb.post-163100-0-98541200-1334820660_thumb.post-163100-0-78948000-1334820637_thumb.post-163100-0-50772800-1334820648_thumb.

Share this post


Link to post
Share on other sites

Sounds like they are blisters, which can happen on accutane. Did you let your derm know about it? I would put polysporin on it (not neosporin) at all times until they heal and try not to pick at them or peel them when they dry up. But I would encourage you to let the doc know.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×